# SDR RAIA00703069

- Difficulty date: March 25, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 20,605 hours, 17,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5599 - STL - EMERGENCY LIGHT AT AFT CEILING EXIT LOCATOR INOP.  MAINTENANCE REPLACED THE BULB AT THE EMERGENCY LIGHT IN CEILING.  OPS CHECK GOOD.
